| Model Number |
134031 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, intraoperatively, the first clip came out fine but the second came out askew.During use, every second clip had to be discarded.There was no patient injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.